# SDR DALA2024101009904

- Difficulty date: October 3, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR STRUCTURE, R/H MOPSILL STA 297-STA 360 WL 208 CORRODED. REMOVED AND REPLACED PASSENGER COMPARTMENT FLOOR STRUCTURE R/H MOPSILL STA. 297- STA 360 WL 208 I.A.W B737 SRM 51-40-02-0G AND DWG# 141A8310.
